| Catalog Number |
BNST511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the doctor saw this patient in september 2023, complaining about soreness around the implant at tooth location #30.The doctor prescribed antibiotics for infection and cleaned around the implant.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).B3: sometime in (b)(6) 2023.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
Event or Problem Description
Upon investigation, the returned implant was found to be fractured.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed, damage to the implant was identified the implant was fractured at the collar.Dhr review was completed for the subject lot number 2021101317.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021101317 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the clinician selected an implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, device malfunction did occur.The implant was fractured at the collar.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.